# SDR F3LA200100048

- Difficulty date: March 26, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N319FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26301
- Aircraft time: 24,183 hours, 10,475 cycles
- Engine: Cfmint CFM563C1
- Engine time: 22,365 hours, 16,607 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 22,365 hours, 16,607 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, FLIGHT CREW REPORTED SMOKE IN COCKPIT AND CABIN.  DECLARED AN EMERGENCY AND RETURNED TO DEN WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 1 ENGINE.  AN ADDENDUM WILL BE ISSUED WHEN CAUSE OF FAILURE IS KNOW.  ADDENDUM:  PERFORMED BORESCOPE INSPECTION, PERFORMANCE RUN AND ACCOMPLISHED AN ENGINE WASH.  NO DAMAGE OR DEFECTS WERE FOUND.
